# SDR IPXA13M77811

- Difficulty date: March 27, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 71,563 hours, 11,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A5A7114525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C SPLICE FITTING IS CRACKED IN CENTER CARGO COMPT AT STA 5-123 AND L-35R.  FABRICATED  AND REPLACED SPLICE FITTING IN CENTER CARGO COMPT AT STA 5-123 AND L-35R REF DWG A5A7114 AND SRM 51-33-01, PG 1 AND 31.
